Skip to Main Content
Skip Nav Destination
GEOREF RECORD

A note on causality problems in the numerical solution of elastic wave propagation in cylindrical coordinate systems

R. Herrmann
A note on causality problems in the numerical solution of elastic wave propagation in cylindrical coordinate systems
Bulletin of the Seismological Society of America (February 1978) 68 (1): 117-123


ISSN: 0037-1106
EISSN: 1943-3573
Coden: BSSAAP
Serial Title: Bulletin of the Seismological Society of America
Serial Volume: 68
Serial Issue: 1
Title: A note on causality problems in the numerical solution of elastic wave propagation in cylindrical coordinate systems
Author(s): Herrmann, R.
Affiliation: St. Louis Univ., Dep. Earth and Atmos. Sci., St. Louis, Mo., United States
Pages: 117-123
Published: 197802
Text Language: English
Publisher: Seismological Society of America, Berkeley, CA, United States
References: 4
Accession Number: 1978-020680
Categories: Seismology
Document Type: Serial
Bibliographic Level: Analytic
Illustration Description: illus.
Country of Publication: United States
Secondary Affiliation: GeoRef, Copyright 2017, American Geosciences Institute.
Update Code: 1978
Close Modal

or Create an Account

Close Modal
Close Modal